Please use this identifier to cite or link to this item: https://repositorio.fei.edu.br/handle/FEI/3484
Full metadata record
DC FieldValueLanguage
dc.contributor.authorCAMILLO, L. M.
dc.contributor.authorLIMA, M. P. B.
dc.contributor.authorPEIXOTO, M. A. P.
dc.contributor.authorCORREIA, M. M.
dc.contributor.authorGIMENEZ, S. P.
dc.date.accessioned2021-11-30T18:29:56Z-
dc.date.available2021-11-30T18:29:56Z-
dc.date.issued2020
dc.identifier.citationCAMILLO, L. M.; LIMA, M. P. B.; PEIXOTO, M. A. P.; CORREIA, M. M.; GIMENEZ, S. P.. Zero Temperature Coefficient behavior for Ellipsoidal MOSFET. JICS. JOURNAL OF INTEGRATED CIRCUITS AND SYSTEMS (ED. PORTUGUÊS), v. 1, p. 1-5, 2020.
dc.identifier.issn1807-1953
dc.identifier.urihttps://repositorio.fei.edu.br/handle/FEI/3484-
dc.relation.ispartofJICS. JOURNAL OF INTEGRATED CIRCUITS AND SYSTEMS (ED. PORTUGUÊS)
dc.rightsAcesso Restrito
dc.titleZero Temperature Coefficient behavior for Ellipsoidal MOSFETpt_BR
dc.typeArtigopt_BR
dc.identifier.doi10.29292/jics.v15i2.166
dc.description.volume1
dc.description.firstpage1
dc.description.lastpage5
Appears in Collections:Artigos

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.